MathSciNet Relay Station
MathSciNet bibliographic data
MR491550 (58 #10784) 10H05
Walker, P. L. On an integral summable to $2\xi (s)/(s(s-1))$. Math. Comp. 32 (1978), no. 144, 1311–1316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement